Shown: posts 1 to 4 of 4. This is the beginning of the thread.
Posted by nopeppatti on April 1, 2007, at 9:54:05
I am a HCV patient with end stage Cirrhosis, which I attained via a needle stick. I am in health care. The fatigue has increased tremendously recently. Most days its a struggle just to shower and change my pajamas. I am beginnng Provigil on Monday, and will keep you posted as to how its working for me. Im not expecting to return to work full-time, however is it asking too much to just want to go see my grandchildrens sporting events, or just go to a restaurant? Perhaps getting a few groceries, or sitting in a movie theater for 2 hours? I am only 48 years old. I am excited to think I may be able to do a little more than merely exist.
My beginning dose is 100 mg/day. After 1 week, I am to increase it to 200 mg/day if Im tolerating it well.
Ive heard alot of positive things about this medication!
Posted by kaleidoscope on April 1, 2007, at 10:58:11
In reply to starting provigil tomorrow, posted by nopeppatti on April 1, 2007, at 0:15:15
I wish you the best of luck. Let us know how it goes. Starting on a low dose is sensible because of your liver disease.
If Provigil doesn't help, there are other stimulants you could try. In general, Provigil seems to help more with excessive sleepiness rather than fatigue as such. Traditional stimulants (methylphenidate, amphetamine) may be more physically stimulating.
Posted by football on April 1, 2007, at 17:08:42
In reply to Re: starting provigil tomorrow » nopeppatti, posted by kaleidoscope on April 1, 2007, at 10:58:11
Huge fan of provigil!! Not even an amphetamine like Adderall helped with my fatigue, but Provigil has done wonders.
Posted by gardenergirl on April 1, 2007, at 20:44:16
In reply to Re: starting provigil tomorrow, posted by football on April 1, 2007, at 17:08:42
It's helped me a lot, too. Good luck nopeppatti. I hope you find it helpful as well. Just an fyi, I had headaches as a side effect for the first few days, and again when I went from 100 mg to 200 mg. They were not severe--more like an aggravation that Tylenol didn't quite help but Excedrin did.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.